# SDR ASAA2018110826750

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,895 hours, 7,232 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520004E514
- Condition: Discharged
- Location: Master
- Part time: 29,047 hours, 9,922 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY SWITCH LEFT ON - BATTERIES ARE DISCHARGED. GROUNDED - YES. RMVD/INSTALLED FWD AND AFT MAIN BATTERIES REF B737-900 AMM 24-31-11. SYS CKS NML.
